MAUDE Adverse Event Report: AV-ASAHI ASAHI FIELDER XT PTCA GUIDE WIRE

AV-ASAHI ASAHI FIELDER XT PTCA GUIDE WIRE
Catalog Number AGP140302
Health Effect - Clinical Code Perforation (2001)
Date of Event 09/23/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The analysis was performed by asahi intecc.Co.Ltd: the device was not returned for evaluation.A review of the lot history record and complaint history could not be conducted because the lot number was not provided.The instructions for use (ifu) lists cardiac perforation as a possible complication and adverse event.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The device is manufactured by asahi intecc.Co.Ltd.(b)(4).(b)(4) distributes the device and is responsible for mdr reporting.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in a chronic totally occluded (cto) right coronary artery.A fielder xt 300 guide wire was successful in crossing the cto; however, sometime during use of the guide wire a perforation was observed.The guide wire was retracted, balloon angioplasty was performed and the procedure continued on.After placement of non-abbott stents a 3.5 x 16 mm graftmaster covered stent was used successfully for treatment of the perforation.The final outcome was good.No additional information was provided.

Brand Name
ASAHI FIELDER XT PTCA GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-ASAHI
asahi intecc co. ltd med div
3-100 akatsuki-cho
seto 489-0 071
JA  489-0071
MDR Report Key6034123
Report Number3003775027-2016-00192
Device Sequence Number13662685
Product Code DQX
UDI-Device Identifier04547327072861
UDI-Public(01)04547327072861
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K072431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/17/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAGP140302
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2016
Initial Report FDA Received Date10/17/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER: CARAVEL MICROCATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight75